Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TallyCat86

Giving Up... going back on birth control :(

Recommended Posts

I have been off of Yaz (Gianvi) since September. I've been breaking out ever since. Nothing too serious, mainly lots of non inflamed acne, white heads and black heads. It has been progressively getting worse and I feel awful about myself. I went to the dermatologist and she prescribed epiduo and klaron gel as a face wash. My sensitive skin tolerates the Klaron but when I tried the epiduo for the first time last night. My face felt like it was on fire and itchy, I couldn't sleep it was so bad. I told the derm that I have really sensitive skin. She told me that everyone does when they use topicals and not to use too much. I wish I had trusted myself and knowing my skin over her advice. I don't think my skin can handle the epiduo or any other harsh topical. I'm on doxycycline right now as well, and the derm wants me to go off of it. So I feel like the only thing I can do is go back to birth control :( My theory is that allowing those nasty synthetic hormones into my body is much better than feeling depressed, self conscious and low self esteem all the time. I really hope that it will work a second time. Any advice? Anyone have success when going back on to birth control?

Share this post


Link to post
Share on other sites

Well there are some options.

To help stabilize your hormones, you could try natural supplements or Vitex. (There are many posts about these types of products on the site, so take a look if you want)

You could try to tough it out, and give the Klaron and Epiduo more time. (I personally used Epiduo, it works alright, but my skin stayed red. Now I use Acanya, which I find less irritating)

You could go back to birth control. It's not the end of the world, but it is a bummer if you really dont like "nasty" synthetic hormones. It also may take up to 3 months to start working again for your skin.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×